# SDR BG8S2015FA0000192

- Difficulty date: May 5, 2015
- Submitted: May 11, 2015
- Operation: General aviation
- Aircraft: N175AF
- Make and model: Cessna 172R
- Aircraft serial: 17281175
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Part serial: 15011241
- Condition: Out Of Alignment
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

REPLACED RT MAGNETO WITH O/H UNIT FROM O/H SHOP, MODEL 4371, SN 15011241. TIMED MAGNETO TO ENGINE PERFORMED GROUND RUN OPS CHECK GOOD ON GROUND, RELEASED AIRPLANE FOR SERVICE. DURING THE FIRST FLIGHT THE ENGINE RAN ROUGH ON CLIMB, PILOT RETURNED TO AIRPORT.  REMOVED RT MAGNETO AND FOUND THAT IT WAS NOT INTERNALLY TIMED CORRECTLY FROM O/H SHOP. RE-INTERNALLY TIMED MAGNETO, RETIMED MAGNETO TO ENGINE, PERFORMED GROUND RUN UP OPERATIONS, CHECKED GOOD.  RELEASED ACFT TO SERVICE.
